Generalized solutions of singular differential problems. Relationship with classical solutions
نویسندگان
چکیده
منابع مشابه
Multiplicity of solutions for critical singular problems
[1] R. B. Assunção, P. C. Carrião, O. H. Miyagaki, Multiplicity of solutions for critical singular problems, Applied Mathematics Letters 19 (2006) 741–746. [2] R. B. Assunção, P. C. Carrião, O. H. Miyagaki, Critical singular problems via concentration-compactness lemma, J. Math. Anal. Appl. 326 (2007), 137–154. [3] J. Chen, S. Li, On multiple solutions of a singular quasilinear equation on unbo...
متن کاملSolutions of Nonlinear Singular Boundary Value Problems
We study the existence of solutions to a class of problems u + f(t, u) = 0, u(0) = u(1) = 0, where f(t, ·) is allowed to be singular at t = 0, t = 1.
متن کاملExplicit multiple singular periodic solutions and singular soliton solutions to KdV equation
Based on some stationary periodic solutions and stationary soliton solutions, one studies the general solution for the relative lax system, and a number of exact solutions to the Korteweg-de Vries (KdV) equation are first constructed by the known Darboux transformation, these solutions include double and triple singular periodic solutions as well as singular soliton solutions whose amplitude d...
متن کاملMolecular Computing Solutions of some Classical Problems
In this paper we give efficient molecular computing solutions to seven well-known NP-complete problems, namely the Hamiltonian circuit, Path with forbidden pairs, Longest path, Monochromatic triangle, Partition into triangles, Partition into paths of length two, Circuit satisfiability problems in the Parallel filtering model of Amos et al.
متن کاملGeneralized solutions of differential inclusions and stability
This paper is a contribution to the development of a theory concerning stability of equilibrium positions with respect to Sentis solutions of ordinary differential equations with discontinuous right hand side.
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Journal of Mathematical Analysis and Applications
سال: 2009
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2008.11.077